# SDR AWXA200200359

- Difficulty date: April 23, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 40,399 hours, 18,500 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325060
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - BURNING SMELL - FLT 0467 - DURING FLIGHT, FLIGHT CREW NOTICED A BURNING SMELL SIMILAR TO HOT WIRES AT SEAT ROW 13 LT.  MAINTENANCE TROUBLESHOT AND FOUND A BAD CEILING LIGHT BALLAST AT SEAT ROW 13 LT.  REPLACED BALLAST IAW AMM 33-21-11-401, OPERATIONAL CHECK WAS GOOD.
